# SDR QXEA2011030200197

- Difficulty date: February 26, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 23,120 hours, 24,027 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Nr 4 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT WING NR 4 FLAP TRACK FAIRING INBOARD AFT SUPPORT BRACKET IS CRACKED. REPLACED BRACKET IAW Q400 SRM 51-42-05.
